# SDR DALA2023060104411

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC:00579 HIDDEN CORROSION ON WEB BTW S-718-S 730 LBL 52 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00717: WEB BTW S-718-S 730 LBL 52 AT PASSENGER FLOOR STRUCTURE WAS FABRICATED AND REPLACED B- 757-200 SRM. (2790518)
